# SDR 2006UALA00194

- Difficulty date: February 3, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STA 663.75 AT STR 2R SKIN HAS TOOLING MARK.  REPAIRED FUSELAGE SKIN STA 663.75 STR 2R REF EA I060070 AND SRM 53-00-01, REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED DOUBLER.  RESTORED EXTERIOR FINISH REM GNMM 5-0-4-012, APPLIED DINOL REF SRM 51-20-01 TO INTERIOR SKIN AND REINSTALLED DISTURBED CROWN INSULATION REF MM 25-21-39-PG 801.
